# SDR AALA202203033609

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A300*
- Aircraft serial: 6569
- Aircraft time: 22,618 hours, 8,812 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator Valve
- Part number: 6774G010000
- Part serial: 677411933
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 20,043 hours, 8,969 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5QEC
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB, ENGINE #1 EPR SURGED. FLIGHT RETURNED TO PIT, LANDING SAFELY. REPLACED BLEED PRESSURE REGULATOR VALVE 4001HA PER AMM 36-11-52. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
